Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


medicines
Jan 24, 2009

I am on Atripla and suffer terrible, waking from sleep, pounding headache which were controlled by fioricet. My PCP wants me to stop fioricet and take medrol although I have had bad reactions to steroidal cream, should I inquire with the nurse/doc.?

Response from Dr. Young

Hello and thanks for your post.

DId your headaches start after initiating Atripla? Headaches that wake you from sleep (if there's no other cause) sound very significant to me. If so, I have to wonder if continuing on is the best thing for you or if it's time to consider a switch.

In either event, I don't think that a Medrol pack should result in the same allergic reaction that you had to a topical steroid cream-- I'd certainly let your doctor or nurse know about your previous reaction, but it should be fine.

BY



Previous
Isentress/Truvada Combo?
Next
why so fast

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement